bannednutritionnapsgear

Deca Lethargy

jamebond47

New member
Member
Hello this is my 3rd week on deca. week 1 1g test 400 deca. week 2 500 test 300 deca. i started feeling extremely lethargic about 4 days ago. Like i have no drive or motivation to do anything.. hard to pick myself up off the floor, dizzy, not enjoying life. I'm in a shitty mood, super moody as in anger and sadness. Not sure whats going on i started taking adex, 1 mg every 3 days. Any suggestions, should I drop the deca to 200? or drop it alogether? I have seen lots of people have "deca fatigue" sounds accurate in my case. maybe i just respond not so well to it, so advice please and maybe another compound to replace deca. I just got off 7 weeks of dbol so no orals as I dont want anymore damage.
 

JackSteel

Banned
That’s way too much test. And 300 deca is plenty. I think your adex may be way too high too bro. That could be your problem is crashed estrogen. If you wanna switch grab some bold cyp from Robolics so you can catch up in a hurry. Your energy will be like night and day.
 

P0N

Community Leader
VIP Moderator
The testosterone dosing you have been doing is wild, and deca is a pretty long ester so changing your dosing won't have an effect for a while either. When you say you just ran 7 weeks of dbol, was that solo and now you started a few weeks of test and dbol? If so that's a poor cycle plan, and it's not surprising to have lethargy 11 weeks into any cycle really.
 

RoboGainz

Senior Member
Member
im on 750 mg test cyp and 0.75mg adex m,w,f. feel great, maybe try something similar to that? i think your taking too much adex and your dosing is weird, why are you going from 1g test to 500mg for a week?
 

DylanGemelli

Founding Member
Super Moderator
no clue why you ran a gram of test to start with but that was just not smart at all... get bloodwork so you can get accurate info on what to do next
 

cbbram

Community Leader
VIP Moderator
My suggestion is to stop everything and PCT before you seriously hurt yourself and never touch steroids again until you learn how to run them properly. The reason you're not feeling well is your body telling you to stop.
 

jamebond47

New member
Member
Thank you, should I stay at 500? I just wanted to frontload the 1g. Maybe 1 mg every 5 days? Just emailed them for the list, definitely need a new source.
 

jamebond47

New member
Member
I know I was on 500 test per week, and 50mg ed. for 7 weeks. Wanted to finish a 12 week cycle with the deca.
 

JackSteel

Banned
Thank you, should I stay at 500? I just wanted to frontload the 1g. Maybe 1 mg every 5 days? Just emailed them for the list, definitely need a new source.

7 weeks of dbol is a bit long and could also have a part in lethargy. Try something more like .5mg every 3-4 days
 

DylanGemelli

Founding Member
Super Moderator
what exactly do you think 5 days of a gram of test is going to do for you bro? why are you so stuck on something that is so completely unnecessary?
 

RUCingdsgainz

VIP Member
Member
I heard to much Test can do that and you my friend are on way to much Test. It’s called the Test Flue but I would bet if you dropped the test you would feel much better. Your entire cycle is to extreme man.
 

jamebond47

New member
Member
I heard to much Test can do that and you my friend are on way to much Test. It’s called the Test Flue but I would bet if you dropped the test you would feel much better. Your entire cycle is to extreme man.

I think you're right man. I pinned double and then some what I usually take. I had a cough attack right after this huge pin. Woke up feeling weak. I then got weaker for 3 days. Legs were heavy, lost motivation, hard to stand up straight like i had no balance, typical flu symptoms. It's been a week now and every day it's been getting better, I dropped my dose to 500mg and 200 mg of deca a week. As of now Im still feel a bit under the weather.. but I can actually get stuff done now. All my cycles were great until I decided to pin that huge 2.5cc syringe. Well hope I get back to 100% soon. Thanks everybody.
 
Top